We give an explicit lower bound for linear forms in two logarithms. For this we specialize the so-called Schneider method with multiplicity described in [10]. We substantially improve the numerical constants involved in existing statements for linear forms in two logarithms, obtained from Baker’s method or Schneider’s method with multiplicity. Our constant is around instead of .
Nous donnons une minoration explicite pour les formes linéaires en deux logarithmes. Pour cela nous spécialisons la méthode de Schneider avec multiplicité décrite dans [10]. Nous améliorons substantiellement les constantes numériques intervenant dans les énoncés existants pour le cas de deux logarithmes, obtenus avec la méthode de Baker ou bien celle de Schneider avec multiplicité. Notre constante est de l’ordre de au lieu de .
@article{JTNB_2006__18_1_125_0, author = {Gouillon, Nicolas}, title = {Explicit lower bounds for linear forms in two logarithms}, journal = {Journal de th\'eorie des nombres de Bordeaux}, pages = {125--146}, publisher = {Universit\'e Bordeaux 1}, volume = {18}, number = {1}, year = {2006}, doi = {10.5802/jtnb.537}, zbl = {05070451}, mrnumber = {2245879}, language = {en}, url = {http://archive.numdam.org/articles/10.5802/jtnb.537/} }
TY - JOUR AU - Gouillon, Nicolas TI - Explicit lower bounds for linear forms in two logarithms JO - Journal de théorie des nombres de Bordeaux PY - 2006 SP - 125 EP - 146 VL - 18 IS - 1 PB - Université Bordeaux 1 UR - http://archive.numdam.org/articles/10.5802/jtnb.537/ DO - 10.5802/jtnb.537 LA - en ID - JTNB_2006__18_1_125_0 ER -
%0 Journal Article %A Gouillon, Nicolas %T Explicit lower bounds for linear forms in two logarithms %J Journal de théorie des nombres de Bordeaux %D 2006 %P 125-146 %V 18 %N 1 %I Université Bordeaux 1 %U http://archive.numdam.org/articles/10.5802/jtnb.537/ %R 10.5802/jtnb.537 %G en %F JTNB_2006__18_1_125_0
Gouillon, Nicolas. Explicit lower bounds for linear forms in two logarithms. Journal de théorie des nombres de Bordeaux, Volume 18 (2006) no. 1, pp. 125-146. doi : 10.5802/jtnb.537. http://archive.numdam.org/articles/10.5802/jtnb.537/
[1] Alan Baker, Transcendental number theory. Cambridge University Press, London, 1975. | MR | Zbl
[2] Nicolas Gouillon, Un lemme de zéros. C. R. Math. Acad. Sci. Paris, 335 (2) (2002), 167–170. | MR | Zbl
[3] Nicolas Gouillon, Minorations explicites de formes linéaires en deux logarithmes. Thesis (2003) : http://tel.ccsd.cnrs.fr/documents/archives0/00/00/39/64/index_fr.html
[4] Michel Laurent, Linear forms in two logarithms and interpolation determinants. Acta Arith. 66 (2) (1994), 181–199. | MR | Zbl
[5] Michel Laurent, Maurice Mignotte, Yuri Nesterenko, Formes linéaires en deux logarithmes et déterminants d’interpolation. J. Number Theory 55 (2) (1995), 285–321. | MR | Zbl
[6] D. W. Masser, On polynomials and exponential polynomials in several complex variables. Invent. Math. 63 (1) (1981), 81–95. | MR | Zbl
[7] E. M. Matveev, An explicit lower bound for a homogeneous rational linear form in logarithms of algebraic numbers. II. Izv. Ross. Akad. Nauk Ser. Mat. 64 (6) (2000), 125–180. | MR | Zbl
[8] Maurice Mignotte, Michel Waldschmidt, Linear forms in two logarithms and Schneider’s method. II. Acta Arith. 53 (3) (1989), 251–287. | MR | Zbl
[9] Michel Waldschmidt, Minorations de combinaisons linéaires de logarithmes de nombres algébriques. Canad. J. Math. 45 (1) (1993), 176–224. | MR | Zbl
[10] Michel Waldschmidt, Diophantine Approximation on Linear Algebraic Groups. Springer-Verlag, 1999. | MR | Zbl
[11] Kun Rui Yu, Linear forms in -adic logarithms. Acta Arith. 53 (2) (1989), 107–186. | MR | Zbl
Cited by Sources: